# SDR UIEA2014021300059

- Difficulty date: February 13, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 73,314 hours, 18,499 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101651303
- Part serial: PA1290
- Condition: Unserviceable
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR SLIDE LANYARD HAS COME LOOSE FROM THE FIRING MECHANISM AT THE CORNER OF THE DOOR.  R & R L4 DOOR ESCAPE SLIDE & RAFT ASSEMBLY IAW AMM 25-66-01.
